MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S Ø 4.8MM WN, SLA® 10MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S Ø 4.8MM WN, SLA® 10MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 043.608S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 14.Details of surgery: sinus augmentation.On (b)(6) 2026, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility, swelling and fistula.No further patient complications were reported.

Brand Name
S Ø 4.8MM WN, SLA® 10MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key25319933
Report Number0001222315-2026-001601
Device Sequence Number5181166
Product Code DZE
UDI-Device Identifier07630031719119
UDI-Public07630031719119
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/28/2026
Report Date (Section F) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Catalogue Number043.608S
Device Lot NumberWP631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/28/2026
Device Age58 MO
Event Location Other
Date Report to Manufacturer05/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale